Having a wobble!

I've realised that I didn't take my 20mg metotrexate the week before last week, so this means I have now gone 3 weeks without. I have been on anti-biotics and anti-microbials for lump I won't say where! I have started noticing that my joints are starting to hurt and I feel a little stiff on a morning when getting up. I was having a sleep after my night shift (last night), I woke to about 11am this morning and nearly took a nose dive on the floor, I've not had that before. Not sure why, plus I've also stopped taking codeine phosphate as I don't want to be too dependent on them. I am close to finishing the Gabapentin. Could this be why?

2 Replies

oldestnewest
  • Hi beautifulchaos, will you be able to restart the MTX soon?

    I stopped taking it for a few weeks because I was getting side effects and switching to injectable version, and gradually started getting joint stiffness.

    Perhaps it was one of the meds causing the probs, or maybe stiffness cause an awkward movement?

    Hope you're OK now x

  • Sorry Beautifulchaos - wish I had a solution but when I got off of the MTX, I went straight onto the Minocycline. The nosedive thing is pretty scary...

You may also like...